# SDR USAA2010062991299

- Difficulty date: June 7, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 71,454 hours, 44,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C352436
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - CRACKS ON FUSELAGE FRAME AT BS 847 BETWEEN S15R TO S27R.  REPLACED FUSELAGE FRAME AT BS 847 BETWEEN S15R TO S27R IAW B737 SRM 51-40-02.
